| Model Number |
SUTR ANCH PEEK S-TAK KNOTLESS 3X12.7MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a shoulder arthroscopy the anchor broke off in two parts outside the joint.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged, peek suture tak, ar-1938ps, serial/batch number (b)(6), was received for investigation.Functional testing was not performed due to the damage to the anchor of the device.Visual inspection noted that fragment of the sutures was returned for evaluation.Additionally, it was noted that the anchor was broken at the distal and proximal end.The most likely cause is attributed to misuse due to prying/leveraging the device during use.